# SDR CA110414011

- Difficulty date: April 14, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 10,048 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 053200123
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 10,109 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CENTER SKIN WAS CRACKED AT THE FORWARD HORIZONTAL STABILIZER ATTACH HOLES.  .5" CRACK RADIATING FROM BOLT HOLES.  PART WAS R & R WITH NEW.
